# SDR DHL200072455C

- Difficulty date: March 7, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LOWER FUSELAGE DOOR 3348 LT CRACKED AND CHAFING HARD ON THE FRAME FWD SIDE.  REPLACED STRAP AT DOOR 3348 LT PER SRM 51-40-2.  ALODINED AND PRIMED PER SRM 51-10-2.  OPS CHECKED DOOR,  OK PER M/M 53-50-0
